Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 89, NWS Philadelphia/Mount Holly

December 7, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 7, 2010, 6:11 PM EST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2010, 6:11 PM EST (23:11 UTC)
Expired
Dec 8, 2010, 9:47 PM EST
In force
28 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WHUS71 KPHI 072311
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EST TUE DEC 7 2010

ANZ430-431-450>455-080715-
/O.CAN.KPHI.GL.W.0027.000000T0000Z-101208T0200Z/
/O.NEW.KPHI.SC.Y.0089.101207T2311Z-101208T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
611 PM EST TUE DEC 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

THE STRONG WIND GUSTS THAT WE EXPERIENCED TODAY AND THROUGH MOST
OF THE EVENING HOURS HAVE STARTED TO WANE. WINDS WILL STILL GUST
TO AROUND 30 KNOTS, BUT MAINLY OVER OUR NORTHERN WHERE THE
PRESSURE GRADIENT REMAINS TIGHTER. A SMALL CRAFT ADVISORY HAS BEEN
ISSUED IN PLACE OF THE GALE WARNING THROUGH WEDNESDAY AFTERNOON.
WINDS AND SEAS SHOULD BEGIN TO RELAX MORE ON WEDNESDAY AFTERNOON
AS THE PRESSURE GRADIENT OVER OUR WATERS LESSENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HEAVENER
4 follow-up statements
078 
WHUS71 KPHI 080811
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
311 AM EST WED DEC 8 2010

ANZ450>455-082100-
/O.EXT.KPHI.SC.Y.0089.000000T0000Z-101209T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
311 AM EST WED DEC 8 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WEST TO NORTHWEST WINDS BETWEEN 20 AND 25 KNOTS CAN BE EXPECTED
THROUGH THE EVENING HOURS...WITH OCCASIONAL GUSTS TO 30 KNOTS...
ESPECIALLY THIS MORNING. 

IN ADDITION...3 TO 5 FOOT SEAS ARE EXPECTED...AND SEAS MAY DROP
BELOW 5 FEET DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-082100-
/O.EXT.KPHI.SC.Y.0089.000000T0000Z-101208T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
311 AM EST WED DEC 8 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

WEST TO NORTHWEST WINDS BETWEEN 20 AND 25 KNOTS CAN BE EXPECTED
THROUGH THE LATE AFTERNOON...WITH OCCASIONAL GUSTS TO 30 KNOTS...
ESPECIALLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
083 
WHUS71 KPHI 081546
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1046 AM EST WED DEC 8 2010

ANZ450>455-090000-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-101209T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1046 AM EST WED DEC 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING FOR ALL OF THE NEW JERSEY AND DELAWARE ATLANTIC COASTAL 
WATERS.

WEST TO NORTHWEST WINDS BETWEEN 20 AND 25 KNOTS CAN BE EXPECTED
THROUGH THE EVENING HOURS...WITH OCCASIONAL GUSTS AROUND 30
KNOTS... ESPECIALLY THIS MORNING.

SEAS ON THE OUTER WATERS BETWEEN 4 AND 7 FEET SHOULD DROP BELOW 5
FEET LATE IN THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-082200-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-101208T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1046 AM EST WED DEC 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

WEST TO NORTHWEST WINDS BETWEEN 20 AND 25 KNOTS CAN BE EXPECTED
THROUGH THE LATE AFTERNOON...WITH OCCASIONAL GUSTS TO 30 KNOTS.

SEAS AT THE ATLANTIC ENTRANCE TO DELAWARE BAY NEAR 5 FEET SHOULD
SUBSIDE LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

DRAG
041 
WHUS71 KPHI 082016
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EST WED DEC 8 2010

ANZ430-082130-
/O.CAN.KPHI.SC.Y.0089.000000T0000Z-101208T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
316 PM EST WED DEC 8 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE ADVISORY IS NO LONGER IN EFFECT FOR UPPER DELAWARE BAY WHERE
WEST NORTHWEST WIND GUSTS WILL HOVER AROUND 20 KNOTS FOR MUCH OF
THE NIGHT.


$$

ANZ431-090300-
/O.EXT.KPHI.SC.Y.0089.000000T0000Z-101209T0300Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
316 PM EST WED DEC 8 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WEST TO NORTHWEST WIND GUSTS AROUND 25 KNOTS CAN BE EXPECTED
THROUGH THIS EVENING ON THE LOWER PART OF DELAWARE BAY.

THERE IS A LOW PROBABILITY THAT THIS ADVISORY MAY NEED TO BE
REISSUED FOR THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-090300-
/O.CON.KPHI.SC.Y.0089.000000T0000Z-101209T0300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
316 PM EST WED DEC 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WEST TO NORTHWEST WINDS WILL GUST AROUND 25 KNOTS INTO THIS EVENING
FOR THE ATLANTIC COASTAL WATERS BORDERING NEW JERSEY AND DELAWARE. THE
WIND SHOULD DIMINISH A BIT OVERNIGHT. HOWEVER...DURING THE DAYLIGHT
HOURS THURSDAY...WIND GUSTS MAY INCREASE AGAIN TO AROUND 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


DRAG
825 
WHUS71 KPHI 090247
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EST WED DEC 8 2010

ANZ431-450>455-090400-
/O.CAN.KPHI.SC.Y.0089.000000T0000Z-101209T0300Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
947 PM EST WED DEC 8 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. WIND GUSTS OVERNIGHT WILL SLOWLY DECREASE
AND MOST WILL BE AND REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA.
 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 3:57 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Dec 7, 3:57 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EST TUE DEC 7 2010

.SYNOPSIS...
STRONG LOW PRESSURE OVER QUEBEC WILL MOVE NORTH THROUGH WEDNESDAY.
HIGH PRESSURE WILL BUILD INTO THE MID ATLANTIC STATES THURSDAY...THEN
MOVE EAST OF NEW ENGLAND FRIDAY. A WEAK WARM FRONT WILL CROSS OUR
REGION FRIDAY NIGHT...FOLLOWED BY WEAK HIGH PRESSURE SATURDAY.
LOW PRESSURE OVER THE OHIO VALLEY...GREAT LAKES REGION SUNDAY WILL
INTENSIFY AS IT MOVES TO NEW ENGLAND MONDAY. IT WILL PRODUCE VERY
UNSETTLED WEATHER HERE SUNDAY INTO MONDAY. BLUSTERY COLD FOLLOWS
BY NEXT TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE DEEP COLD CYCLONIC FLOW REMAINS IN PLACE AROUND THE VERTICALLY
STACKED SYSTEM OVER QUEBEC.

A FEW FLURRIES HERE AND THERE TONIGHT...MOSTLY IN THE POCONOS.
GUSTY WINDS DIMINISH AS THE IT COOLS AFTER SUNDOWN AND DECOUPLES
FROM THE STRONGER WIND FIELDS AT THE TOP OF THE BOUNDARY LAYER.

CLEARING SHOULD DEVELOP AND THE FORECAST...VERY CLOSE TO ITS 4 AM
PREDECESSOR...IS A 50 50 BLEND OF 12Z NCEP MOS GUIDANCE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
PROGRESSIVELY COLDER THROUGH THURSDAY.

12Z BLENDED NCEP MODEL STAT-MOS GUIDANCE THROUGH THURSDAY NIGHT
WHICH WAS NEARLY IDENTICAL TO OUR 4AM FORECAST FOR WEDNESDAY BUT A
BIT COLDER BEYOND THAT.

WEDNESDAY...CYCLONIC FLOW EASES A BIT. LAPSE RATES MAY BE A BIT MORE
UNSTABLE...BUT ITS ALSO DRIER. A FEW FLURRIES ARE STILL POSSIBLE
IN THE POCONOS BUT OTHERWISE...ITS A DRY BRISK DAY WITH A BIT MORE
SUNSHINE.

THURSDAY...DRY SUNNY AND RATHER COLD NORTHERLY FLOW CONSIDERING
THE GENERALLY MOSTLY SUNNY DAY. GUSTY WINDS GENERALLY BELOW 20
KNOTS.

THURSDAY NIGHT...LOOKS MAINLY CLEAR TO START (THOUGH HIGH CLOUDINESS
SHOULD INCREASE). LIGHT WINDS COULD RESULT IN A BETTER RADIATIONAL
COOLING NIGHT.

FRIDAY...A PERIOD OF SNOW SHOWERS OR FLURRIES IS EXPECTED IN WAA
AHEAD OF A WEAK WARM FRONT...THOUGH DRY LOW LAYERS MAY LIMIT THE
FLURRIES OR SNOW SHOWERS TO THE POCONOS AND NW NJ HILLS. SNOWFALL..IF
ANY UP THERE...WOULD BE LESS THAN 1/2 INCH. IT LOOKS TO BE A CHILLY
DAY AND SIGNIFICANTLY UNDERCUT 12Z GFS MOS GUIDANCE BY USING THE
12Z NAM 2M TEMPS AND 00Z/7 ECMWF MAX TEMPS. 12Z/7 ECMWF SUPPORTS THE
CHILLY DAY WITH THICK MID AND HIGH CLOUD COVER. WINDS MAY BE A
BIT GUSTY IN THE HIGH TERRAIN DURING THE AFTN BUT CONFIDENCE ON
WIND FCST BELOW AVG.

THE HWO ISSUANCE THIS AFTERNOON DOES NOT CURRENTLY POST ANY INFORMATION
ON HAZARD POTENTIAL FOR FRIDAY-NEXT TUESDAY DUE TO LOW CONFIDENCE ON
ANY SNOW OR ICE AMOUNTS FRIDAY OR SUNDAY-MONDAY FOR THE NW FRINGE
OF OUR FORECAST AREA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE ONCE WEAK COLD FRONT HAS NOW BECOME MORE OF A CONVERGENCE LINE
AND IT WILL MOVE TO OUR NORTH. THE WARMISH FRONT PRECEDING THE
CONVERGENT LINE WILL HAVE PUSHED THROUGH BY FRIDAY LEAVING US WITH A
MUCH NEEDED SOUTHWESTERLY FLOW ALOFT PRECEDING THE PASSAGE OF A WEAK
TROUGH AXIS EARLY SATURDAY MORNING. WINDS THEN VEER BACK TO THE
NORTHWEST AS THE SURFACE HIGH PRESSURE SQUEEZES IN ON SATURDAY.

WE ARE STILL CAREFULLY WATCHING THE ARRIVAL OF A MONSTER LOW
PRESSURE SYSTEM THAT APPEARS TO DEVELOP IN THE UPPER MID-WEST THE ECMWF
WHEN COMPARED TO THE GFS AND CANADIAN SHOWS A FASTER ARRIVAL OF THE
MID AND UPPER-LEVEL RIDGES...PRIMARILY THE ECMWF HAS THE RIDGE JUST
TO OUR WEST ON SATURDAY WHEREAS THE OTHER TWO MODELS SHOW A MORE
FLATTENED APPROACH LATE ON SATURDAY NIGHT. THIS COULD BE DUE TO THE
PLACEMENT OF THE ROBUST LOW PRESSURE SYSTEM JUST TO OUR WEST WITH
THE EURO TAKING THE HIGH ROAD AND THE GFS/CAN TAKING THE LOW
ROAD...NORTH VERSUS SOUTH PLACEMENT.

THE CURRENT ISSUE WITH THE SYSTEMS PLACEMENT IS REALLY HOW FAST THE
WARM AIR ALOFT ARRIVES. FOR STARTERS THE EURO IS MUCH FASTER WITH
THE PROGRESSION OF THE LOW AND THEREFORE FASTER WITH THE STRONGER
WARM AIR ADVECTION TAKING PLACE. THIS IS A VERY TOUGH SITUATION IN
THAT SURFACE TEMPERATURES SHOULD REMAIN AT OR BELOW FREEZING THROUGH
MOST OF THE MORNING NORTH AND WEST OF PHILADELPHIA AT THE ONSET OF
THE OVER-RUNNING PRECIPITATION. THE MODEL SOUNDINGS ARE SHOWING THAT
THE 850MB WARM NOSE SHOULD BE WARM ENOUGH TO COMPLETELY MELT THE
FALLING SNOW, BUT AS WAS SAID ABOVE, FREEZING TO SUB-FREEZING
SURFACE TEMPERATURES ONLY MEAN ONE THING...FREEZING RAIN. WANTED TO
BE A CAUTIOUS WITH THIS SITUATION SINCE THIS WOULD BE THE FIRST ICE
EVENT THIS YEAR SO THE SLOWER GFS MODEL WAS USED IN DETERMINING
P-TYPE SUNDAY MORNING. LOCALES TO THE EAST AND SOUTH OF
PHILADELPHIA SHOULD BE ALL LIQUID THROUGH THE DURATION ON SUNDAY
MORNING.

BY MID-DAY WARM AIR SHOULD COMPLETELY OVERTAKE THE REGION AND
EVERYWHERE WILL BECOME ALL RAIN EXCEPT FOR SOME WET FLAKES UP NORTH
MIXING IN. THE NEXT ISSUE IS ONCE THE LOW PASSES OFF TO OUR EAST OR
NORTHEAST, DEPENDING ON ITS TRACK, STRONG NORTHWEST WINDS WILL KICK
IN LATE SUNDAY NIGHT. VERY STRONG COLD AIR ADVECTION KICKS IN AND
THE COLUMN DROPS BELOW FREEZING IN ALL LAYERS, EXCEPT FOR THE
SURFACE LAYER SUNDAY NIGHT. THIS TOO IS DEPENDENT ON THE SPEED OF
THE LOW'S PROGRESSION SINCE THE ECMWF IS FASTER THAN THE GFS AND
CANADIAN.  SINCE THE SURFACE LAYER SHOULD STAY ABOVE FREEZING WE
WILL SEE A MIX OF RAIN/SNOW ALL THE WAY TO THE JERSEY BEACHES...CAA
IS THAT STRONG! BY MONDAY OUR NICE ONE DAY RESPITE OF ABOVE NORMAL
TEMPERATURES COMES CRASHING BACK TO REALITY.

CONDITIONS TURN VERY BLUSTERY FROM MONDAY ONWARD AS THE PERSISTENTLY
TIGHT PRESSURE GRADIENT RESIDES OVERHEAD...WE CAN THANK THE MASSIVE
DOWNSTREAM BLOCKING HIGH PRESSURE FOR KEEPING THE LOW CLOSE ENOUGH
TO OUR REGION. WE SHOULD BE DRY, AS DEWPOINTS PLUMMET INTO THE
SINGLE DIGITS ACROSS MOST OF OUR CWA FROM MONDAY NIGHT ONWARD. WE
STILL CANNOT RULE OUT A PASSING, OROGRAPHICALLY ENHANCED SNOW SHOWER
IN OUR NORTHERN ZONES THE REMAINDER OF THE PERIOD.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

BKN SC COVERED MOST OF THE FORECAST AREA THIS AFTERNOON AS OUR W TO
WNW FLOW CONTINUED. WINDS AVERAGED 15 TO 20 KT WITH GUSTS TO AROUND
30 KT. THERE WERE A FEW SNOW FLURRIES SCATTERED THROUGHOUT BUT HAD
NO REPORTS OF CONDITIONS LOWERING BELOW VFR. AS THE LOW TO OUR
NORTH SLOWLY WEAKENS, THE PRESSURE GRADIENT WILL GRADUALLY LOOSEN.
WINDS OVERNIGHT WILL DIMINISH TO 10 TO 15 KT BUT COULD STILL GUST
INTO THE LOWER 20S. THE SC WILL BECOME FEW TO SCT. ONCE THE SUN
RISES WEDNESDAY, THE SC WILL BECOME SCT TO BKN, BUT SHOULD NOT BE
AS EXTENSIVE AS TODAY. WNW WINDS WILL INCREASE TO 15 TO 20 KT AND
GUST TO NEAR 30 KT. COULD STILL BE A FEW FLURRIES, BUT THEY SHOULD
BE MAINLY OVER THE HIGHER ELEVATION NORTH AND WEST.

OUTLOOK...
HIGH PRESSURE, MOVING IN FROM THE WEST, WILL REACH OUR AREA
THURSDAY AND THURSDAY NIGHT. THIS WILL MEAN FAIR WEATHER AND
DIMINISHING WINDS. THE HIGH WILL HEAD OFF TO THE EAST FRIDAY AS A
FRONT APPROACHES FROM THE WEST. VFR CONDITIONS ARE EXPECTED INTO
THURSDAY NIGHT, BUT THERE COULD BE SOME LIGHT MIXED PRECIPITATION
AND, POSSIBLY, SOME LOWER CONDITIONS FRIDAY IN THE WARM ADVECTION
AHEAD OF THE FRONT. HIGH PRESSURE WILL FOLLOW THE FRONT LATE FRIDAY
NIGHT AND SATURDAY, BRINGING A RETURN TO FAIR WEATHER AND VFR
FLYING CONDITIONS. A MUCH STRONGER STORM LURKS ON THE HORIZON FOR
SUNDAY AND SUNDAY NIGHT.

&&

.MARINE...
ALTHOUGH WIND GUSTS HAVE DROPPED BELOW GALE FORCE IN SOME LOCATIONS,
WE WILL CONTINUE TO GET A FEW GUSTS INTO THE LOWER AND MID 30S INTO
THE EVENING HOURS. WE WILL CONTINUE THE GALE WARNING UNTIL 02Z. THE
EVENING SHIFT WILL EITHER EXTEND THE WARNING OR ISSUE A SMALL CRAFT
ADVISORY, SINCE W TO WNW WIND GUSTS OF ADVISORY CRITERIA WILL
CONTINUE, AT LEAST THROUGH WEDNESDAY, AND POSSIBLY INTO WEDNESDAY
NIGHT. HIGH PRESSURE BUILDING IN FROM THE WEST WEDNESDAY NIGHT INTO
THURSDAY WILL ALLOW WINDS AND SEAS TO SUBSIDE. A WEAK FRONTAL SYSTEM
WILL CROSS THE AREA LATE FRIDAY OR FRIDAY NIGHT AS LOW PRESSURE
MOVES EAST WELL TO OUR NORTH. HIGH PRESSURE WILL MOVE BACK IN FOR
SATURDAY. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY
CRITERIA LATER WEDNESDAY NIGHT THROUGH SATURDAY. ANOTHER, BUT MUCH
STRONGER, LOW PRESSURE SYSTEM WILL MOVE IN FROM THE WEST AND
SOUTHWEST SUNDAY. THE STORM WILL DRAG IT'S ASSOCIATED COLD FRONT
ACROSS OUR WATERS SUNDAY NIGHT. EXPECT ADVISORY/WARNING CONDITIONS
TO BEGIN, NO LATER THAN SUNDAY.

&&

.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES CONTINUE TO DROP THIS AFTERNOON. WE CAN EXPECT LOW
WATER LEVELS AROUND THE TIMES OF LOW TIDE THROUGH WEDNESDAY NIGHT,
AND POSSIBLY INTO THURSDAY. IT NOW APPEARS THAT THE ONLY LOCATIONS
THAT MIGHT REACH BLOWOUT CONDITIONS, AND MEET LOW WATER ADVISORY
CRITERIA, WILL BE THE LOWER DELAWARE RIVER AND THE UPPER DELAWARE
BAY. THE MOST CRITICAL TIME PERIOD WILL BE WEDNESDAY AND WEDNESDAY
NIGHT. SINCE ACTUAL BLOWOUT CONDITIONS ARE NOT EXPECTED DURING
THE NEXT LOW TIDE CYCLE, ADVISORIES WILL NOT BE ISSUED AT THIS
TIME AND INSTEAD THE ISSUE WILL CONTINUE TO BE ADDRESSED IN THE
HAZARDOUS WEATHER OUTLOOK. THE SITUATION WILL BE MONITORED AND
APPROPRIATE PRODUCTS WILL BE ISSUED AS NEEDED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...DRAG
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...HEAVENER
AVIATION...RPW
MARINE...RPW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 7, 3:35 PM EST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EST TUE DEC 7 2010

NJZ001-PAZ054-055-081200-
SUSSEX-CARBON-MONROE-
335 PM EST TUE DEC 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-015-PAZ060>062-067>069-081200-
WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
335 PM EST TUE DEC 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>014-016>027-PAZ070-071-
081200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
335 PM EST TUE DEC 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 PM EST TUE DEC 7 2010

...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MARGINAL BLOWOUT TIDES ARE POSSIBLE AROUND THE TIMES OF LOW TIDE
WEDNESDAY ON THE LOWER DELAWARE RIVER AND UPPER DELAWARE BAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.